# SDR IPXA2572798

- Difficulty date: March 13, 2012
- Submitted: April 9, 2012
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 23,905 hours, 14,298 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102885
- Condition: Dented
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, AFT CARGO BAY BS 1320 S26R, FRAME DENTED.  REPAIRED FRAME IAW SRM 53-00-07-2R REPAIR 5, DETAIL 3, REV 83.
